# SDR COMA0360315

- Difficulty date: July 5, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 8,205 hours, 7,315 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5218 FLAPS FAIL CAUTION MESSAGE.  RESET FLAP SYSTEM AND DEFERRED MAINT IAW AD 98-20-01.
